×

zbMATH — the first resource for mathematics

Fixed points of weakly compatible maps satisfying a general contractive condition of integral type. (English) Zbl 1153.54022
A. Branciari [Int. J. Math. Math. Sci. 29, No. 9, 531–536 (2002; Zbl 0993.54040)] obtained an analogue of Banach’s classical fixed point theorem for a map satisfying an integral type inequality. The common fixed point theorem for four maps of this paper is an analogue of a fixed point theorem of the reviewer, V. Chadha and S. N. Mishra [Int. J. Math. Math. Sci. 19, No. 4, 801–804 (1996; Zbl 0868.54036)] for four maps satisfying an integral type inequality. Some special cases are also discussed.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Branciari, A, A fixed point theorem for mappings satisfying a general contractive condition of integral type, International Journal of Mathematics and Mathematical Sciences, 29, 531-536, (2002) · Zbl 0993.54040
[2] Aliouche, A, A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type, Journal of Mathematical Analysis and Applications, 322, 796-802, (2006) · Zbl 1111.47046
[3] Djoudi, A; Aliouche, A, Common fixed point theorems of Gregus type for weakly compatible mappings satisfying contractive conditions of integral type, Journal of Mathematical Analysis and Applications, 329, 31-45, (2007) · Zbl 1116.47047
[4] Rhoades, BE, Two fixed-point theorems for mappings satisfying a general contractive condition of integral type, International Journal of Mathematics and Mathematical Sciences, 2003, 4007-4013, (2003) · Zbl 1052.47052
[5] Türkoğlu D, Altun I: A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying an implicit relation. to appear in Matemática Mexicana. Boletín. Tercera Serie · Zbl 1111.47046
[6] Vijayaraju, P; Rhoades, BE; Mohanraj, R, A fixed point theorem for a pair of maps satisfying a general contractive condition of integral type, International Journal of Mathematics and Mathematical Sciences, 2005, 2359-2364, (2005) · Zbl 1113.54027
[7] Suzuki, T, Meir-Keeler contractions of integral type are still Meir-Keeler contractions, International Journal of Mathematics and Mathematical Sciences, 2007, 6 pages, (2007) · Zbl 1142.54019
[8] Sessa, S, On a weak commutativity condition of mappings in fixed point considerations, Institut Mathématique. Publications. Nouvelle Série, 32 (46), 149-153, (1982) · Zbl 0523.54030
[9] Rhoades, BE; Sessa, S, Common fixed point theorems for three mappings under a weak commutativity condition, Indian Journal of Pure and Applied Mathematics, 17, 47-57, (1986) · Zbl 0603.54045
[10] Sessa, S; Fisher, B, Common fixed points of weakly commuting mappings, Bulletin of the Polish Academy of Sciences. Mathematics, 35, 341-349, (1987) · Zbl 0639.54031
[11] Singh, SL; Ha, KS; Cho, YJ, Coincidence and fixed points of nonlinear hybrid contractions, International Journal of Mathematics and Mathematical Sciences, 12, 247-256, (1989) · Zbl 0669.54024
[12] Jungck, G, Compatible mappings and common fixed points, International Journal of Mathematics and Mathematical Sciences, 9, 771-779, (1986) · Zbl 0613.54029
[13] Jungck, G, Compatible mappings and common fixed points. II, International Journal of Mathematics and Mathematical Sciences, 11, 285-288, (1988) · Zbl 0647.54035
[14] Jungck, G; Rhoades, BE, Fixed points for set valued functions without continuity, Indian Journal of Pure and Applied Mathematics, 29, 227-238, (1998) · Zbl 0904.54034
[15] Kaneko, H; Sessa, S, Fixed point theorems for compatible multi-valued and single-valued mappings, International Journal of Mathematics and Mathematical Sciences, 12, 257-262, (1989) · Zbl 0671.54023
[16] Türkoğlu, D; Altun, I; Fisher, B, Fixed point theorem for sequences of maps, Demonstratio Mathematica, 38, 461-468, (2005) · Zbl 1072.54514
[17] Singh, SL; Mishra, SN, Remarks on Jachymski’s fixed point theorems for compatible maps, Indian Journal of Pure and Applied Mathematics, 28, 611-615, (1997) · Zbl 0876.54033
[18] Ćirić, LjB; Ume, JS, Some common fixed point theorems for weakly compatible mappings, Journal of Mathematical Analysis and Applications, 314, 488-499, (2006) · Zbl 1086.54027
[19] Ahmed, MA, Common fixed point theorems for weakly compatible mappings, The Rocky Mountain Journal of Mathematics, 33, 1189-1203, (2003) · Zbl 1065.47051
[20] Chugh, R; Kumar, S, Common fixed points for weakly compatible maps, Proceedings of the Indian Academy of Sciences. Mathematical Sciences, 111, 241-247, (2001) · Zbl 0986.54056
[21] Popa, V, A general fixed point theorem for four weakly compatible mappings satisfying an implicit relation, 45-51, (2005) · Zbl 1089.54022
[22] Matkowski, J, Fixed point theorems for mappings with a contractive iterate at a point, Proceedings of the American Mathematical Society, 62, 344-348, (1977) · Zbl 0349.54032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.